# SDR CALA2017052601578

- Difficulty date: May 26, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 103,075 hours, 11,412 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Fwd Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAVATORIES 100 AND 101, SMOKE ALARMS SOUNDED MULTIPLE TIMES DURING FLIGHT.  LAVATORIES ARE IN CLOSE PROXIMITY TO THE FIRST CLASS GALLEY, SUSPECT SMOKE WAS EMITTED FROM ONE OF THE OVENS. BOTH LAVATORY SMOKE DETECTORS WERE SOUNDING. PERFORMED THE SMOKE DETECTOR TEST IAW AMM TASK 26-13-00-730-801, CHECKED OK.
